# SDR REXA201000253

- Difficulty date: November 6, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 15,451 hours, 13,101 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 601R3325331
- Condition: Damaged
- Location: Adg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG ACCESS DOOR (122AR) INNER SURFACE ALONG THE HINGE LINE CONTACT WITH THE AIR DRIVEN GENERATOR (ADG) BLADE.  THE RESULTING DAMAGE IS A 1.38 INCH LONG CUT / PENETRATION OF THE KEVLAR INNER SKIN AT THE HONEYCOMB TRANSITION TO THE DOOR EDGE (SEE FIGURE I).  THE NOMEX HONEYCOMB CORE DOES NOT APPEAR CRUSHED AND A MAX PENETRATION DEPTH OF 0.25 INCH WAS RECORDED (LOCATION NOT NOTED).  A TAP TEST ON THE DOOR OUTER SURFACE DID NOT IDENTIFY DELAMINATION OF THE ACCESS DOOR OUTER SKIN.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-254.  AT THE NEXT C CHECK INTERVAL NOT TO EXCEED 5,000 FLIGHT HOURS ACCOMPLISH A PERMANENT REPAIR TO THE ADG ACCESS DOOR INNER SURFACE IN ACCORDANCE WITH CRJ-200 SRM 51-74-10.
